Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 3, NWS Wilmington, OH

April 6, 20128 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky

NWS Wilmington, OH issued this freeze warning at Apr 6, 2012, 4:09 AM EDT for 8 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky. It took effect at Apr 7, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 4:09 AM EDT (08:09 UTC)
In effect from
Apr 7, 2012, 12:00 AM EDT
Expired
Apr 7, 2012, 8:58 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WWUS71 KILN 060809
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
409 AM EDT FRI APR 6 2012

...FREEZING TEMPERATURES LIKELY ACROSS THE OHIO VALLEY TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO STRENGTHEN OVER THE GREAT LAKES
THROUGH TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO ANOTHER
COOL NIGHT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
ACROSS MUCH OF THE AREA OVERNIGHT.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-061700-
/O.UPG.KILN.FZ.A.0003.120407T0600Z-120407T1300Z/
/O.NEW.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
/O.CON.KILN.FZ.W.0002.000000T0000Z-120406T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
409 AM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF 
  WESTERN AND CENTRAL OHIO. 

* TEMPERATURES...IN LOWER 30S THROUGH MID MORNING TODAY. TEMPERATURES
  WILL DROP INTO THE UPPER 20S TO LOWER 30S LATER TONIGHT INTO
  SATURDAY MORNING.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR TOWARD DAYBREAK.

* IMPACTS...CLEAR SKIES AND CALM WINDS WILL RESULT IN WIDESPREAD
  FROST TONIGHT. UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-061700-
/O.UPG.KILN.FZ.A.0003.120407T0600Z-120407T1300Z/
/O.NEW.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
409 AM EDT FRI APR 6 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHEAST INDIANA...FAR SOUTHERN OHIO...AND 
  NORTHERN KENTUCKY. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT AND
  INTO SUNRISE SATURDAY MORNING.

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL RESULT IN WIDESPREAD
  FROST TONIGHT. UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED
  OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO
THE WARNED AREA.

&&

$$
5 follow-up statements
597 
WWUS71 KILN 061257
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
857 AM EDT FRI APR 6 2012

...FREEZING TEMPERATURES LIKELY ACROSS THE OHIO VALLEY TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO STRENGTHEN OVER THE GREAT LAKES
THROUGH TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO ANOTHER
COOL NIGHT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
ACROSS MUCH OF THE AREA OVERNIGHT.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-062200-
/O.EXP.KILN.FZ.W.0002.000000T0000Z-120406T1300Z/
/O.CON.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
857 AM EDT FRI APR 6 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...
...ANOTHER FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM EDT SATURDAY...


* LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF 
  WESTERN AND CENTRAL OHIO. 

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR TOWARD DAYBREAK.

* IMPACTS...CLEAR SKIES AND CALM WINDS WILL RESULT IN WIDESPREAD 
  FROST TONIGHT. UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-062200-
/O.CON.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
857 AM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SATURDAY...

* LOCATIONS...SOUTHEAST INDIANA...FAR SOUTHERN OHIO...AND 
  NORTHERN KENTUCKY. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT AND 
  INTO SUNRISE SATURDAY MORNING. 

* IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL RESULT IN 
  WIDESPREAD FROST TONIGHT. UNPROTECTED OUTDOOR PLANTS WILL 
  LIKELY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
753 
WWUS71 KILN 061937
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT FRI APR 6 2012

...FREEZING TEMPERATURES LIKELY ACROSS THE OHIO VALLEY TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO IMPACT THE GREAT LAKES AND OHIO
VALLEY REGION THROUGH SATURDAY MORNING. CLEAR SKIES AND LIGHT
WINDS WILL LEAD TO ANOTHER COOL NIGHT. TEMPERATURES ARE EXPECTED
TO FALL BELOW FREEZING ACROSS MUCH OF THE AREA.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070345-
/O.CON.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
337 PM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SATURDAY...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST AND CENTRAL OHIO...AND
  NORTHERN KENTUCKY.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR TOWARD DAYBREAK.

* IMPACTS...CLEAR SKIES AND CALM WINDS WILL RESULT IN WIDESPREAD
  FROST TONIGHT...WITH TEMPERATURES BELOW FREEZING. UNPROTECTED
  OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

HATZOS
112 
WWUS71 KILN 070131
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT FRI APR 6 2012

...FREEZING TEMPERATURES LIKELY ACROSS THE OHIO VALLEY TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO IMPACT THE GREAT LAKES AND OHIO
VALLEY REGION THROUGH SATURDAY MORNING WITH CLEAR SKIES AND LIGHT
WINDS. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS
MUCH OF THE AREA.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070945-
/O.CON.KILN.FZ.W.0003.120407T0400Z-120407T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
931 PM EDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST AND CENTRAL OHIO... 
  AND NORTHERN KENTUCKY. 

* TEMPERATURES...UPPER 20S TO LOWER 30S. 

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR TOWARD DAYBREAK.

* IMPACTS...CLEAR SKIES AND CALM WINDS WILL RESULT IN WIDESPREAD 
  FROST TONIGHT...WITH TEMPERATURES BELOW FREEZING. UNPROTECTED 
  OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
663 
WWUS71 KILN 070822
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
422 AM EDT SAT APR 7 2012


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-071300-
/O.CON.KILN.FZ.W.0003.000000T0000Z-120407T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
422 AM EDT SAT APR 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST AND CENTRAL OHIO... 
  AND NORTHERN KENTUCKY. 

* TEMPERATURES...READINGS WILL BE IN THE UPPER 20S TO LOWER 30S. SOME
  MID 20S WILL BE POSSIBLE IN PROTECTED AREAS.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR TOWARD DAYBREAK.

* IMPACTS...CLEAR SKIES AND CALM WINDS WILL RESULT IN WIDESPREAD
  FROST THIS MORNING...WITH TEMPERATURES BELOW FREEZING.
  UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
305 
WWUS71 KILN 071258
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
858 AM EDT SAT APR 7 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-071400-
/O.CAN.KILN.FZ.W.0003.000000T0000Z-120407T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
858 AM EDT SAT APR 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. DUE TO
TEMPERATURES ABOVE FREEZING THE FREEZE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:55 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 6, 3:55 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
355 AM EDT FRI APR 6 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION THROUGH
SATURDAY. A WEAK COLD FRONT WILL PUSH ACROSS THE AREA ON
SUNDAY...BRINGING THE POSSIBILITY OF A FEW SHOWERS.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A NARROW PATCH OF STRATUS HAS DRIFTED DOWN OFF OF LAKE ERIE THIS
MORNING AND WILL LIKELY AFFECT SOME OF OUR NORTHWEST COUNTIES OVER
THE NEXT FEW HOURS. OTHERWISE...EXPECT MANLY SUNNY SKIES TODAY AS
HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. THE RIDGE AXIS
WILL REMAIN TO OUR WEST THROUGH THIS AFTERNOON THOUGH AND THIS
WILL GENERALLY KEEP US IN NORTHEASTERLY LOW LEVEL FLOW. THIS WILL
MAKE FOR A BIT OF A TRICKY TEMPERATURE FORECAST TODAY AS ABUNDANT
STRONG APRIL SUN WILL COUNTER COOLER NORTHEAST FLOW SOMEWHAT.
WILL THEREFORE STAY PRETTY CLOSE TO GUIDANCE...WITH HIGHS RANGING
FROM THE MID 50S NORTH TO AROUND 60 SOUTH.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
SURFACE HIGH PRESSURE RIDGE WILL SLIDE EAST OVERNIGHT AND SHOULD
PRETTY MUCH BE CENTERED OVERHEAD BY 12Z SATURDAY MORNING. THIS
WILL LEAD TO CLEAR SKIES AND LIGHT WINDS AND AS A RESULT...EXPECT
GOOD RADIATIONAL COOLING TONIGHT. WILL GO AHEAD AND UNDERCUT
GUIDANCE A FEW DEGREES WITH OVERNIGHT LOWS IN THE UPPER 20S TO
LOWER 30S. WITH THIS IN MIND...WILL GO AHEAD AND UPGRADE THE
FREEZE WATCH TO A FREEZE WARNING FOR TONIGHT ACROSS THE ENTIRE
AREA.

AS WE START TO GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE
HIGH...EXPECT TEMPERATURES A FEW DEGREES WARMER FOR
SATURDAY...DESPITE THE COLD START. A WEAK COLD FRONT WILL PUSH IN
FROM THE NORTHWEST LATE SATURDAY NIGHT INTO SUNDAY. MODELS
CONTINUE TO TREND DRIER WITH THIS FEATURE...SO DO NOT EXPECT MUCH
IN THE WAY OF PCPN WITH IT. WILL JUST KEEP A TOKEN 20-30 POP
GOING...PRIMARILY FOR SUNDAY MORNING ACROSS THE NORTH. WEAK CAA
BEHIND THE FRONT WILL LEAD TO SLIGHTLY COOLER TEMPERATURES FOR
SUNDAY.
&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MODELS AGREE ON A PERSISTENT LONG WAVE PATTERN DURING THE LONG TERM
PERIOD...WHICH GENERALLY FEATURES TROUGHS ON THE NORTH AMERICAN
COASTS AND RIDGING OVER THE MIDDLE OF THE CONTINENT.

THE LOCAL AREA WILL BE UNDER NORTH/NORTHWEST CYCLONIC FLOW WITH
POTENTIAL FOR SEVERAL SHORTWAVE TROUGHS TO ROTATE THROUGH EARLY
NEXT WEEK. AS OF NOW THE HIGHEST CHANCES FOR SHOWERS LOOK TO BE
LATE MONDAY INTO TUESDAY...SO HAVE THE HIGHEST POPS DURING THIS
PERIOD. CONFIDENCE DROPS BEYOND THIS...SO MAINLY PLAYED UP CLOUDS
MORE THAN POPS. CURRENT INDICATIONS ARE THAT SFC HIGH PRESSURE
WILL ATTEMPT TO RIDGE IN FROM THE WEST BY THURSDAY.

A COOLING TREND WILL TAKE PLACE THROUGH MID- WEEK WITH COLD
ADVECTION IN THE NORTHERLY FLOW. AS EXPECTED...MODELS DIFFER ON
EXACT TEMPERATURES BUT BELOW NORMAL LOOKS LIKE A GOOD BET. SUPPOSE
IF MOISTURE SYNCS UP WITH COLDER TEMPERATURES JUST RIGHT...ITS NOT
OUT OF THE QUESTION TO SEE A SNOW SHOWER AT SOME POINT...BUT NO
CONFIDENCE IN THAT RIGHT NOW. WE COULD ALSO BE LOOKING AT SOME
FROST/FREEZE ISSUES DURING THE MIDDLE OF THE WEEK DEPENDING ON
CLOUDS/WINDS.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE REGION WILL CONTINUE
TO PRODUCE NORTHEASTERLY WINDS OF AROUND 10 KT THROUGH
SUNRISE. BY LATE MORNING...WINDS WILL INCREASE SLIGHTLY AND COULD
GUST AS HIGH AS 20 KT DURING THE AFTERNOON. WINDS WILL DECREASE
TO AROUND 5 KT AFTER SUNSET.

HIGH PRESSURE AND DRY AIR WILL GENERALLY LIMIT CLOUD COVER THROUGH
THIS PERIOD. HOWEVER...CANNOT RULE OUT BRIEF MVFR CONDITIONS
AFFECTING CENTRAL OHIO LATER TONIGHT WITH SOME STRATUS DEVELOPING
OFF LAKE ERIE UNDER COLD ADVECTION. MAY ADD A TEMPO LATER FOR THIS
IF IT BECOMES NECESSARY. OTHERWISE...VFR CONDITIONS ARE EXPECTED
THROUGH FRIDAY EVENING.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-080-082.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.
KY...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY FOR
     KYZ089>100.
IN...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-
     066.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY FOR
     INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...SNYDER
AVIATION...LATTO
Hazardous weather outlook, Apr 5, 3:29 PM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT THU APR 5 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-062000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
329 PM EDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

COLDER WEATHER WILL RETURN TO THE REGION AGAIN NEXT WEEK. THIS MAY
BRING NEAR FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-062000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
329 PM EDT THU APR 5 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

COLDER WEATHER WILL RETURN TO THE REGION AGAIN NEXT WEEK. THIS MAY
BRING NEAR FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Ohio, 2012Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.